EconPapers    
Economics at your fingertips  
 

Simplified Conditions for Non-Causality Between Vectors in Multivariate Arma Models

H. Boudjellaba, Jean-Marie Dufour () and R. Roy

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Keywords: econometrics; economic models (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Simplified conditions for noncausality between vectors in multivariate ARMA models (1994) Downloads
Working Paper: Simplified Conditions for Non-Causality Between Vectors in Multivariate Arma Models (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:9236

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-07-29
Handle: RePEc:mtl:montec:9236